# SDR ABXA9700911

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9915527509
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM AT FS 503 AND LBL 57 CRACKED.  REPLACED FLOORBEAM IAW DC9 SRM.
